A boundary uniqueness property for weighted Sobolev functions
Futamura, Toshihide
Hiroshima Math. J., Tome 31 (2001) no. 2, p. 439-449 / Harvested from Project Euclid
The aim of this paper is to discuss a uniqueness property for Sobolev functions with certain condition on area integrals.
Publié le : 2001-11-14
Classification:  31B30,  31B15
@article{1151105731,
     author = {Futamura, Toshihide},
     title = {A boundary uniqueness property for weighted Sobolev functions},
     journal = {Hiroshima Math. J.},
     volume = {31},
     number = {2},
     year = {2001},
     pages = { 439-449},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1151105731}
}
Futamura, Toshihide. A boundary uniqueness property for weighted Sobolev functions. Hiroshima Math. J., Tome 31 (2001) no. 2, pp.  439-449. http://gdmltest.u-ga.fr/item/1151105731/